Forums  

Go Back   Forums > Ethos Anti-Flu Immune System Booster
Register FAQ Members List Calendar Search Today's Posts Mark Forums Read

Reply
 
Thread Tools Search this Thread Display Modes
  #1  
Old 05-08-09, 05:30 PM
admin admin is offline
Administrator
 
Join Date: Aug 2006
Location: Hitchin, Hertfordshire, UK
Posts: 51
Exclamation Fears rise over side effects of Tamiflu...

Fears rise over side effects of Tamiflu as cases of adverse reactions double in a week

By Daniel Martin
Last updated at 2:00 AM on 03rd August 2009

Fears over the side effects of Tamiflu grew last night as it was revealed that the number of suspected adverse reactions had doubled in one week.
Figures from the drugs safety watchdog, seen by the Daily Mail, show there have been 293 reports of side effects from the powerful antiviral since the beginning of April, when the swine flu outbreak began.

This compares to the 150 reported the week before - a jump of 143 in only seven days. The cases include heart and eye problems, and psychiatric disorders.

Read All About it: http://www.dailymail.co.uk/news/arti...#ixzz0NKJRwTGe
Reply With Quote
Reply


Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT +1. The time now is 08:32 PM.


İİ 2000 - 2009 ∞ The Ethos Group Ω All Rights Shared ∞